# SDR DALA2017121208526

- Difficulty date: December 16, 2015
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N992DL
- Make and model: Doug MD-88
- Aircraft serial: 53344
- Aircraft time: 66,708 hours, 47,940 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MD88 - STABILIZERS / H.S. / RH REAR SPAR UPPER CAP, XHS 115 / TOOLING DAMAGE. DTA MONITOR INSPECTION LOG REFERENCE ER/A 541579-14AD SECTION II REQUIRES DTA APPROVAL WITHIN 24 MONTHS AFTER SECTION I. ER/A 541579-14AD REV A IS CURRENT.  DTA RESTRICTION REMOVED, LOGPAGE TO BE TERMINATED.  (LP2268848)
